×

zbMATH — the first resource for mathematics

Feuilletages riemanniens sur les variétés simplement connexes. (French) Zbl 0525.57024

MSC:
57R30 Foliations in differential topology; geometric theory
53C12 Foliations (differential geometric aspects)
53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. BOREL, Seminar on transformation groups, Annals of Mathematical Studies, 46 (1960), Princeton University Press. · Zbl 0091.37202
[2] A. BOREL, Impossibilité de fibrer une sphère par un produit de sphères, C.R.A.S., Paris, 231 (1950), 943-45. · Zbl 0039.19201
[3] Y. CARRIÈRE, Flots riemanniens, à paraître dans Astérisque (Journées sur les structures transverses, Toulouse, 1982). · Zbl 0548.58033
[4] A. EL KACIMI-ALAOUI, Sur la cohomologie feuilletée, Compositio Mathematica, 49 (1983), 195-215. · Zbl 0516.57017
[5] E. FEDIDA, Feuilletages du plan, feuilletages de Lie, Thèse Université Louis Pasteur, Strasbourg, 1973, Lecture Notes in Math., 652, pp. 183-195. · Zbl 0393.57006
[6] A. HAEFLIGER, Some remarks on foliations with minimal leaves, J. of Differential Geometry, 15 (1980), 269-284. · Zbl 0444.57016
[7] A. HAEFLIGER, Groupoïdes d’holonomie et classifiants, à paraître dans Astérisque (Journées sur les structures transverses, Toulouse, 1982). · Zbl 0562.57012
[8] G. JOUBERT et R. MOUSSU, Feuilletages sans holonomie d’une variété fermée, C.R.A.S., Paris, 270 (1970), 507-509. · Zbl 0191.54304
[9] D. LEHMANN, Sur la généralisation d’un théorème de tischler à certains feuilletages nilpotents, Nederl. Akad. Weten. Indag. Math., 41 (1979), 177-189. · Zbl 0409.57027
[10] P. MOLINO, Géométrie globale des feuilletages riemanniens, Akad. van Weten. Proceedings, 85 (1982), 45-76. · Zbl 0516.57016
[11] J. MOSER, On the volume elements on a manifold, Trans. A.M.S., 120 (1965), 286-294. · Zbl 0141.19407
[12] H. RUMMLER, Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts, Com. Mat. Helv., 54 (1979), 224-239. · Zbl 0409.57026
[13] D. TISCHLER, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. · Zbl 0177.52103
[14] H. E. WINKELNKEMPER, The number of ends of the universal leaf of a Riemannian foliation, to appear in Proc. of special year in Diff. Geom., University of Maryland, 1982. · Zbl 0519.53029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.